# SDR UPS06846987

- Difficulty date: May 13, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 79,160 hours, 27,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5894282502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 3EA FITTINGS IN C-PIT DOOR TORQUE BOX CRACKED AT STA 1180-1200.  REMOVED 3EA CRACKED TORQUE BOX FITTINGS IAW SRM 51-1-20D, INSTALLED NEW 3EA FITTINGS AT STA 1180-1200 C-PIT TORQUE BOX IAW SRM 51-1-24, 51-1-20D.
